# SDR FDEA201401010001

- Difficulty date: January 1, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 28,136 hours, 14,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53771694201
- Condition: Cracked
- Location: Frame 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR 21, STRINGER 8 - 9 RT FRAME DEFORMED AT THE DOUBLER AREA.  REMOVED DOUBLER AND FOUND CRACK ON FRAME. REPLACED FRAME PROFILE AND DOUBLER PER SRM 51-40-21.
